Lovastatin

What is Lovastatin?

Lovastatin is a member of the drug class of statins, used in combination with diet, weight-loss, and exercise for lowering cholesterol (hypolipidemic agent) in those with hypercholesterolemia to reduce risk of cardiovascular disease. Lovastatin is a naturally occurring drug found in food such as oyster mushrooms and red yeast rice.

Questions and answers on "Lovastatin"

I have been on Lovastatin daily for 6 months. I suffer from extreme pain in both of my wrists and thumbs. Could this be related to the Lovastatin?...

doctor1 MD

Brief Answer:
I were to switch on Atorvastatin

Detailed Answer:
Hi dear.

Lovastatin causes muscle, joint and tendon pains of wrist, palm and...

Read Full Thread   Ask a Doctor Now

Hi, can Lovastatin 40mg taken daily cause hair loss in a 75 year ole woman ? Thanks.

doctor1 MD

Brief Answer:
Lovastatin 40 mg doesn't cause hair loss

Detailed Answer:
Hi,
Thanks for being at HealthcareMagic
I am Dr Asmeet Kaur Sawhney,...

Read Full Thread   Ask a Doctor Now

1. Does Lovastatin have as many side effects as Simvastatin?
I have used Simvastatin 20 mg for years now. Prior to that I was taking 40 mg of...

doctor1 MD

Hi,
welcome to HCM,

1. we should always overweigh the benefits of a drug to the side effects. so every pill will have some side effects....

Read Full Thread   Ask a Doctor Now

Recent questions on  Lovastatin

doctor1 MD

i am 60 year old man having lots of health problems as hypertession,lumber spondalisis, occular mayastinaya gravis i wad taking lovastatin for last...

doctor1 MD

I have been experiencing pain, cramping and shooting pains in my legs and lower back/hip pain also. I have been off my Lovastatin for 2 weeks and...

doctor1 MD

I am a 64 year old male. I follow a low fat diet, eat 15,000 calories a day and walk half an hour 3 times a week. I have slightly raised blood...

doctor1 MD

My father-in-law has taken for several years Welchol Tab 625mg - 3, 2x per day to reduce high cholesterol. His new doctor just prescribed a new...

doctor1 MD

yes im 50 yr old female and haven't had a menstrual cycle since Oct 2016 well last Thursday doctor started me on 1xday Lovastatin 20mg. I started...

doctor1 MD

Both thighs ache. Could back issues cause this? I have a history of muscle myalgia when using statins. These include Lipitor , Crestor and...

doctor1 MD

I am a 67 year old, post menopausal woman. This is an embarrassing question. Sometimes I see dry, white stuff in the center of my nipple. My...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics